# SDR 2004UALA00288

- Difficulty date: March 29, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT SKIN DENTED FROM STRINGER 47L TO 46L AT STA 1936.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER & SPLICE REPAIR.
